Pacific Journal of Mathematics

On certain $g$-first countable spaces.

Kyung Bai Lee

Article information

Source
Pacific J. Math., Volume 65, Number 1 (1976), 113-118.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866958

Mathematical Reviews number (MathSciNet)
MR0423307

Zentralblatt MATH identifier
0359.54022

Subjects
Primary: 54E25: Semimetric spaces

Citation

Lee, Kyung Bai. On certain $g$-first countable spaces. Pacific J. Math. 65 (1976), no. 1, 113--118. https://projecteuclid.org/euclid.pjm/1102866958


Export citation

References

  • [1] A. V. Arhangeskii, Mappingsand spaces, Russian Math. Surveys, 21 (1966), 115-162.
  • [2] D. A. Bonnett, A symmetrizable space that is not perfect, Proc. Amer. Math. Soc, 34 (1972), 560-564.
  • [3] Morton Brown, Semimetric spaces, Summer Institute on Set-theoretic Topology, Madison, Wisconsin, Amer. Math. Soc, Providence, I.R., 1955, 62-64.
  • [4] D. K. Burke and R. A. Stoltenberg, Some properties of -images of metric spaces, 1970, (unpublished).
  • [5] D. K. Burke, Cauchy sequences in semimetric spaces, Proc. Amer. Math. Soc. 33 (1972), 161-164.
  • [6] J. G. Ceder, Some generalizations of metric spaces, Pacific. J. Math., 11 (1961), 105-125.
  • [7] M. M. Coban, Mappings and metric spaces, Soviet Math. DokL, 10 (1969),258-260.
  • [8] G. D. Creede, Concerning semistratifiable spaces, Pacific. J. Math., 32 (1970), 47-54.
  • [9] S. P. Franklin, Spaces in which sequences suffice II, Fund. Math., 61 (1967), 51-56.
  • [10] R. W. Heath, A regular semimetric space for which there is no semimetric under which all spheres are open, Pacific. J. Math., 12 (1961),810-811.
  • [11] R. W. Heath, Arcwise connectedness in semimetric spaces, Pacific J. Math., 12 (1962), 1301-1319.
  • [12] R. E. Hodel, Metrizability of topological spaces, Pacific J. Math., 55 (1974), 441-459.
  • [13] Ja. A. Kofner, On a new class of spaces and some problems ofsymmetrizability theory, Soviet Math. Dokl., 10 (1969),845-848.
  • [14] Ja. A. Kofner, Symmetrizable spaces and factor mappings, Math. Notes of Acad. Sci. USSR, 14 (1973), 967-972.
  • [15] K. B. Lee, Linearly semistratifiable spaces, J. Korean Math. Soc, 11 (1974), 39-47.
  • [16] S. I. Nedev, Generalized metrizable spaces, C. R. Acad. Bulgare Sci., 20 (1967), 513-516.
  • [17] S. I. Nedev, Continuous and semicontinuous o-metrics, Soviet Math. DokL, 11 (1970), 975-978.
  • [18] S. I. Nedev, o-Metrizable spaces, Trans. Moscow Math. Soc, 24 (1971),213-247.
  • [19] V. I. Ponomarev, Axioms of countability and continuous mappings,Bull. Acad. Sci. Math., 8 (1960), 127-134.
  • [20] F. Siwiec, On defining a space by a weak base, Pacific J. Math., 52 (1974), 233-245.